# SDR USAA920081570

- Difficulty date: August 25, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 59,744 hours, 41,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - LOG 4393963 - FUSELAGE SKIN CRACKED AT BS761 & 765, S19R.  REPAIRED FUSELAGE SKIN AT BS761 & 765, S19R IAW B737 SRM 53-00-01 REPAIR 31, TEMPORARY REVISION 53-33.
